Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 35, Number 1
HTML articles powered by AMS MathViewer

Systems of linear difference equations and expansions in series of exponential functions
R. D. Carmichael PDF
Trans. Amer. Math. Soc. 35 (1933), 1-28
Convergence criteria for double Fourier series
J. J. Gergen PDF
Trans. Amer. Math. Soc. 35 (1933), 29-63
On the numerators of the convergents of the Stieltjes continued fractions
Jacob Sherman PDF
Trans. Amer. Math. Soc. 35 (1933), 64-87
Three-dimensional manifolds and their Heegaard diagrams
James Singer PDF
Trans. Amer. Math. Soc. 35 (1933), 88-111
Non-cyclic algebras of degree and exponent four
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 35 (1933), 112-121
On abelian fields
Leonard Carlitz PDF
Trans. Amer. Math. Soc. 35 (1933), 122-136
On the derivatives of Newtonian and logarithmic potentials near the acting masses
Mildred M. Sullivan PDF
Trans. Amer. Math. Soc. 35 (1933), 137-171
The degree of convergence of a series of Bessel functions
M. G. Scherberg PDF
Trans. Amer. Math. Soc. 35 (1933), 172-183
On the properties of polynomials satisfying a linear differential equation. I
I. M. Sheffer PDF
Trans. Amer. Math. Soc. 35 (1933), 184-214
On the resultant of a system of forms homogeneous in each of several sets of variables
Neal H. McCoy PDF
Trans. Amer. Math. Soc. 35 (1933), 215-233
An axiomatic basis for plane geometry
Stewart S. Cairns PDF
Trans. Amer. Math. Soc. 35 (1933), 234-244
Proof of the fundamental theorems on second-order cross partial derivatives
A. E. Currier PDF
Trans. Amer. Math. Soc. 35 (1933), 245-253
The cancellation law in the theory of congruences to a double modulus
Morgan Ward PDF
Trans. Amer. Math. Soc. 35 (1933), 254-260
A characterization of the closed $2$-cell
Hassler Whitney PDF
Trans. Amer. Math. Soc. 35 (1933), 261-273
New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell’s Principia mathematica
Edward V. Huntington PDF
Trans. Amer. Math. Soc. 35 (1933), 274-304
Sufficient conditions for a problem of Mayer in the calculus of variations
G. A. Bliss and M. R. Hestenes PDF
Trans. Amer. Math. Soc. 35 (1933), 305-326
The total variation of $g(x+h)-g(x)$
Norbert Wiener and R. C. Young PDF
Trans. Amer. Math. Soc. 35 (1933), 327-340